Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Delayed period. On steroid injections, still no period. Negative pregnancy test. Causes?

I went to the ER the weekend prior to my 28th day of beginning my period. They gave me 2 steriod injections in the arms and I had to take steriods for 6 days. Well it is now day 14 and still no period. I was experiencing cramps as if it were trying to come on, but still nothing has happened. Also my prego test from the hospital was negative. What s going on with me?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
this delay is because of the steroid injections.
your normal pattern will resume soon. in case it doesn't in a couple of months then you should get an ultrasonography done.
take care and all the best
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor